Vol. 30, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A continuous partial order for Peano continua

Virginia E. Walsh Knight

Vol. 30 (1969), No. 1, 141–153
Abstract

A theorem of R. J. Koch states that a compact continuously partially ordered space with some natural conditions on the partial order is arcwise connected. L. E. Ward, Jr., has conjectured that Koch’s arc theorem implies the well-known theorem of R. L. Moore that a Peano continuum is arcwise connected. In this paper Ward’s conjecture is proved.

Mathematical Subject Classification
Primary: 54.55
Milestones
Received: 9 December 1968
Published: 1 July 1969
Authors
Virginia E. Walsh Knight